Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Fluttering, hard beating heartbeat. Reason, how to get relief?

My heart beats so hard it keeps me up at night. Last night I was just sitting in my bed and reached across to the end of the bed and my heart totally flipped out. It stopped and fluttered real went real fast then fluttered then it would stop and start. Really scary stuff.. I can always feel my heart beating its very annoying
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear you are having palpitations. Anemia when severe can cause what we call hyperdynamic circulation. Clinically an anemic person is pale. Hyperthyroidism can also cause it. Clinically a patient of hyperthyroidism has increased appetite yet a loss of body weight, irritability, decrease in sleep, tremors of hands, diarrhoea and sometimes bulging of eyes. Finally lesions of heart should be ruled out especially if you have a history of rheumatic fever. So you should have your Hemoglobin, Thyroid functions and EKG done. Thanks and take care.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor